# SDR SWAA041058

- Difficulty date: April 14, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 56,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 1016, AFT PRESSURE BULKHEAD WEB, AT DOME CAP RBL1, CRACKED.  REPAIRED WEB PER ER.
